Doctor insights on:
Mucinex Nasal Spray
I used Mucinex (guaifenesin) nasal spray (in my nose) to releave pressure pain in my ears. Now my ears feel stopped up, and still hurt.
Stop it: Mucinex (guaifenesin) nasal spray can cause worsening of nasal congestion if used excessively and can have you completely blocked up. Stop using it and start using a saline nasal spray. Over the counter decongestants can alleviate your ear congestion. If no change, see an allergist. ...Read more
I'm allergic to dust mites and get a lot of mucus in throat and sore throats is there any medicine that can help these symptoms? I already tried taking mucinex, claritin, Veramyst nasal spray, and a saline nose rinse and nothing is helping at all. Also,
How : How do you know you are allergic? If the exposure is alot, medication may not help. There may be other issues going on causing your symptoms. Have you spoken to an allergist and have you considered allergy shots? ...Read more
Not recommended: The dose would be too high and most likely would be not effective for the child. ...Read more
My sinuses keep closing up will not stay open longer then 3-4 hours using Mucinex (guaifenesin) and afrin nasal spray with menthol close to a year?
Rhinitis: You have developed rhinitis medicamentosa due to the use of the nasal spray decongestants. There is treatment to help you discontinue use of the decongestant sprays, as you will unlikely be able to quit cold turkey. You may have an underlying problem like allergic rhinitis or hay fever that will need to be treated to keep you well. See your doctor or a board certified allergist or ENT for help. ...Read more
Ct scan of chest and sinus clear.. Still have mucus in my throat every day..3 months! tried nasal spray, Mucinex (guaifenesin) and antibiotic. Not better..Help!?
I've used nasal spray and have taken Claritin and mucinex (guaifenesin). is there anything I can do to taste again?
Need diagnosis: Loss of the sense of taste frequently accompanies loss of smell. The latter is due to dysfunction of the olfactory nerves. Claritin, an antihistamine, and a nasal steroid spray will not help. You have to find out why you have lost your sense of smell. Nasal endoscopy needs to be performed and if roof of nose is normal, consult a neurologist. ...Read more
I can't taste. I've used nasal spray, Claritin and mucinex (guaifenesin). Is there anything I can do to taste again?
Sinus infection: As you already know most of taste is actually smell and lack of this can be quite a downer for your quality of life See your dr. or a specialist if you haven't already. It could be caused by reversible conditions like airflow obstruction due to polyps or a sinus infection. In some cases the sense organ has been damaged by recurrent infections. ...Read more
Post nasal drip, use nasal spray every day & night, sinus rinse once a week, and take mucinex (guaifenesin). Drink eight cups of water and nothings helping. Help!
Can a decongestant like Mucinex (guaifenesin) and a steroid nasal spray like fluticasone taken too much over time cause loss of smell and taste?
- Talk to a doctor live online for free
- Nasal spray
- Mucinex dm for nasal congestion
- Mucinex post nasal drip
- Ask a doctor a question free online
- Mucinex sinus spray side effects
- Stop snoring nasal spray
- Mist nasal spray
- Nasal decongestant spray for children
- Talk to an otolaryngologist online